Compare

      Claritin Allergy & Sinus

      Advertisement

      Items   1-1  of 1

      Advertisement

      Related Products
      Indoor & Outdoor Allergies, 10 mg, Tablets,
      Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy ...
      Indoor & Outdoor Allergies, 10 mg, Tablets,
      Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy throat or nose. Original prescription strength. Convenient bottle! Note: Oversize package for ease of reading label information. Contains one bottle, ...
      Allegra Allergy, 24 Hour, Indoor and Outdoor,
      Fexofenadine HCl tablet 180 mg/antihistamine. 30 tablets 180 mg each. Non drowsy. Relief of: sneezing; runny nose; itchy, watery eyes; ...
      Allegra Allergy, 24 Hour, Indoor and Outdoor,
      Fexofenadine HCl tablet 180 mg/antihistamine. 30 tablets 180 mg each. Non drowsy. Relief of: sneezing; runny nose; itchy, watery eyes; itchy nose or throat. 1 bottle inside.
      Allegra® Allergy, Original Prescription
      Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is ...
      Allegra Allergy, Original Prescription
      Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Protect from excessive ...
      close x